Full Text: PDF
Received March 8, 2017; Accepted July 5, 2017; Published July 15, 2017.
Abstract. Sufficient conditions for the existence of random fixed points of Suzuki type random multifunctions and hemiconvex multifunctions are obtained. Our results generalize some known results in the literature.
How to Cite this Article:
Ismat Beg, Seyed Mohammad Ali Aleomraninejad, Random fixed points of multifunctions on metric spaces, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 37, pp. 1-10.